Below you will find the list of my publications and preprints.
- The complexity of the topological conjugacy problem for Toeplitz subshifts, Israel J. Math. 220 (2017), no. 2, 873-897. doi:10.1007/s11856-017-1537-4
Preprint version available at arXiv:1602.08179v2
- The complexity of topological conjugacy of pointed Cantor minimal systems, Arch. Math. Logic 56 (2017), no. 3-4, 215-235. doi:10.1007/s00153-017-0534-y
Preprint version available at arXiv:1508.07699v2
- (with Otto H. Kegel and Mahmut Kuzucuoğlu) On the existence of k-existentially closed groups, Arch. Math. (2018). doi:10.1007/s00013-018-1213-x
Author’s accepted manuscript version available at this link. This is a post-peer-review, pre-copyedit version of the article published in Archiv der Mathematik. The final authenticated version is available online at the link above. (AAM version is provided here according to Springer’s policy on self-archiving.)
Here are some research notes that are not to be published:
- On the complexity of topological conjugacy of compact metrizable G-ambits (2017).
Available at arXiv:1706.09821